Classes of time-dependent measures and the behavior of Feynman–Kac propagators
Comptes Rendus. Mathématique, Volume 334 (2002) no. 6, pp. 445-449.

The Feynman–Kac propagators, corresponding to the forward and backward heat equations with a time-dependent measure as a potential are studied. Various generalizations of the Kato class of potentials are considered. Under appropriate conditions on the potential, the solvability and uniqueness theorems for the heat equation with a potential are obtained, and the mapping properties of the Feynman–Kac propagators are discussed.

On étudie les propagateurs de Feynman–Kac, correspondant à l'équation de la chaleur dans le sens direct et inverse avec un potentiel qui est une mesure dépendant du temps. Nous considérons diverses généralisations de la classe de Kato de potentiels. Sous des conditions appropriées sur le potentiel nous obtenons les théorèmes de résolubilité et d'unicité pour l'équation de la chaleur avec un potentiel, et nous étudions les propriétés des transformations définies par les propagateurs.

Received:
Accepted:
Published online:
DOI: 10.1016/S1631-073X(02)02294-X
Gulisashvili, Archil 1

1 Department of Mathematics, Ohio University, Athens, OH 45701, USA
@article{CRMATH_2002__334_6_445_0,
     author = {Gulisashvili, Archil},
     title = {Classes of time-dependent measures and the behavior of {Feynman{\textendash}Kac} propagators},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {445--449},
     publisher = {Elsevier},
     volume = {334},
     number = {6},
     year = {2002},
     doi = {10.1016/S1631-073X(02)02294-X},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(02)02294-X/}
}
TY  - JOUR
AU  - Gulisashvili, Archil
TI  - Classes of time-dependent measures and the behavior of Feynman–Kac propagators
JO  - Comptes Rendus. Mathématique
PY  - 2002
SP  - 445
EP  - 449
VL  - 334
IS  - 6
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(02)02294-X/
DO  - 10.1016/S1631-073X(02)02294-X
LA  - en
ID  - CRMATH_2002__334_6_445_0
ER  - 
%0 Journal Article
%A Gulisashvili, Archil
%T Classes of time-dependent measures and the behavior of Feynman–Kac propagators
%J Comptes Rendus. Mathématique
%D 2002
%P 445-449
%V 334
%N 6
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(02)02294-X/
%R 10.1016/S1631-073X(02)02294-X
%G en
%F CRMATH_2002__334_6_445_0
Gulisashvili, Archil. Classes of time-dependent measures and the behavior of Feynman–Kac propagators. Comptes Rendus. Mathématique, Volume 334 (2002) no. 6, pp. 445-449. doi : 10.1016/S1631-073X(02)02294-X. http://www.numdam.org/articles/10.1016/S1631-073X(02)02294-X/

[1] Aizenman, M.; Simon, B. Brownian motion and Harnack's inequality for Schrödinger operators, Comm. Pure Appl. Math., Volume 35 (1982), pp. 209-271

[2] Blanchard, P.; Ma, Z.-M. Semigroups of Schrödinger operators with potentials given by Radon measures (Albeverio, S. et al., eds.), Stochastic Processes – Physics and Geometry, World Scientific, Singapore, 1989

[3] Gulisashvili, A. Sharp estimates in smoothing theorems for Schrödinger semigroups, J. Funct. Anal., Volume 170 (2000), pp. 161-187

[4] A. Gulisashvili, On the heat equation with a time-dependent singular potential (to appear)

[5] Gulisashvili, A.; Kon, M.A. Exact smoothing properties of Schrödinger semigroups, Amer. J. Math., Volume 118 (1996), pp. 1215-1248

[6] Liskevich, V.; Semenov, Y. Estimates for fundamental solutions of second-order parabolic equations, J. London Math. Soc., Volume 62 (2000), pp. 521-543

[7] Zhang, Q. On a parabolic equation with a singular lower order term, Trans. Amer. Math. Soc., Volume 348 (1996), pp. 2811-2844

[8] Zhang, Q. On a parabolic equation with a singular lower order term, Part 2: The Gaussian bounds, Indiana Univ. Math. J., Volume 46 (1997), pp. 989-1020

[9] Räbiger, F.; Rhandi, A.; Schnaubelt, R.; Voigt, J. Non-autonomous Miyadera perturbation, Differential Integral Equations, Volume 13 (2000), pp. 341-368

[10] Schnaubelt, R.; Voigt, J. The non-autonomous Kato class, Arch. Math., Volume 72 (1999), pp. 454-460

[11] Simon, B. Schrödinger semigroups, Bull. Amer. Math. Soc., Volume 7 (1982), pp. 445-526

[12] Voigt, J. Absorption semigroups, their generators, and Schrödinger semigroups, J. Functional Anal., Volume 67 (1986), pp. 167-205

[13] Zhang, T.S. Generalized Feynman–Kac semigroups, associated quadratic forms and asymptotic properties, Potential Anal., Volume 14 (2001), pp. 387-408

Cited by Sources: